# SDR UALA2009052601484

- Difficulty date: May 24, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 55,295 hours, 20,496 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Faulty
- Location: Door 2r Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R EXTERIOR EMERGENCY LIGHT DID NOT TEST.  FOUND DOOR 2 RIGHT SLIDE LIGHT OPERATING NORMALLY.
